Alert archive / Texas / Small Craft Advisories in 2014
Small Craft Advisory 80, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Aug 20, 2014, 3:20 AM CDT. It took effect at Aug 20, 2014, 3:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2014, 3:20 AM CDT (08:20 UTC)
- In effect from
- Aug 20, 2014, 3:00 PM CDT
- Expired
- Aug 20, 2014, 10:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Aug 20, 12:31 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 20, 12:31 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1231 AM CDT WED AUG 20 2014 .DISCUSSION...UPDATE FOR 6Z AVIATION. && .AVIATION...BRIEF TEMPO PERIODS OF MVFR CIGS LATE TONIGHT WITH VFR OTHERWISE PREVAILING NEXT 24 HRS AT ALL TERMINALS. AREAS OF STRATUS ARE XPCTD TO DVLP BY LATE TONIGHT WITH MVFR CONDITIONS BRIEFLY OCCRNG OVER AREA TERMINALS AT TIMES. CU FIELD WILL DVLP DRNG THE DAYLIGHT HRS OF THURS WITH VFR PREVAILING. ISO SHRA MAY APPROACH KCRP AND KVCT LATE TONIGHT THRU LATE MRNG...BUT COVERAGE IS CURRENTLY XCPTD TO REMAIN TOO ISOLATED TO MENTION IN TAFS ATTM. SFC WINDS WILL BECOME LIGHT OVERNIGHT AT KCRP/KVCT/KALI BUT REMAIN SRLY 10 TO 15 KTS AT KLRD. GUSTY SSE WINDS WILL IMPACT ALL TERMINALS DRNG THE DAY THURSDAY WITH SUSTAINED VALUES OF 15 TO 25 KTS AND SOME GUSTS TO NEAR 30 KTS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 78 96 80 97 78 / 10 20 10 10 10 VICTORIA 77 97 79 100 78 / 10 20 10 10 10 LAREDO 81 103 82 103 79 / 10 10 10 10 10 ALICE 76 99 79 101 77 / 10 20 10 10 10 ROCKPORT 82 93 83 93 81 / 10 20 10 10 10 COTULLA 76 101 78 101 77 / 10 10 10 10 10 KINGSVILLE 76 97 79 99 79 / 10 20 10 10 10 NAVY CORPUS 81 93 82 93 82 / 10 20 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && RH/79...AVIATION
Hazardous weather outlook, Aug 19, 5:20 AM CDT, 22 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 520 AM CDT TUE AUG 19 2014 GMZ230-235-250-255-270-275-TXZ229>234-239>247-201100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 520 AM CDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR WEBB COUNTY FROM NOON TO 9 PM CDT DUE TO DRY FUELS...LOW HUMIDITY AND MODERATE SOUTHERLY WINDS. ELSEWHERE...ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER INLAND PORTIONS OF SOUTH TEXAS NEAR AND WEST OF U. S. HIGHWAY 77 FROM THIS AFTERNOON THROUGH MID EVENING DUE TO DRY FUELS...LOW HUMIDITY AND MODERATE SOUTHERLY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY OVER GULF-FACING SOUTH TEXAS BEACHES. AFTERNOON HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED ONCE AGAIN OVER MUCH OF SOUTH TEXAS GENERALLY NEAR AND EAST OF HIGHWAY 281. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY WITH THE MAIN IMPACT BEING CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE COASTAL BEND AND OVER THE ADJACENT COASTAL WATERS WEDNESDAY AND THURSDAY. ISOLATED THUNDERSTORMS ARE EXPECTED OVER SOUTH TEXAS AND THE ADJACENT COASTAL WATERS MONDAY. MAXIMUM HEAT INDEX VALUES BETWEEN 105 AND 109 ARE EXPECTED OVER THE COASTAL BEND...EASTERN BRUSH COUNTRY...AND COASTAL BEND DURING THE AFTERNOON WEDNESDAY THROUGH MONDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR DURING THE AFTERNOON HOURS OVER PORTIONS OF THE RIO GRANDE PLAINS WEDNESDAY THROUGH FRIDAY. THE THREAT FOR CRITICAL FIRE WEATHER DIMINISHES OVER THE RIO GRANDE PLAINS SATURDAY THROUGH MONDAY...BUT ELEVATED FIRE WEATHER CONDITIONS MAY STILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/IB
In the hours before
Local storm report, Aug 19, 11:19 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1119 PM CDT TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.84N 97.48W
08/18/2014 M47 MPH GMZ230 TX MESONET
TCOON SITE MEASURED WIND GUST OF 41.2 KTS
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:19 AM CDT | Heat Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio, Victoria | 16 hr |
| Aug 20, 3:20 AM CDT | Red Flag Warning | CRP | Webb | 17 hr |
| Aug 20, 3:47 PM CDT | Fire Weather Watch | CRP | La Salle, Webb | 11 hr |
Nearby
Small Craft Advisories in Texas, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.